| Volume 45,Issue 3,2016 Table of Contents
Mathematics | | | Stationary solution of the compressible magnetohydrodynamic equation and its stability with respect to initial disturbance | | WU Renchao | | 2016,45(3):355-377 | | Abstract[1195] View PDF 219.68 K[2185] | | | Approximate controllability of fractional neutral evolution equations with nonlocal conditions | | SHEN Mingyuan, KOU Chunhai and GUO Shaojun | | 2016,45(3):253-364 | | Abstract[1343] View PDF 143.10 K[2227] | | | Evans functions for multiple standing pulse solutions of a nonlinear system of reaction diffusion equations | | ZHANG Linghai | | 2016,45(3):265-285 | | Abstract[1447] View PDF 210.36 K[2096] | | | Existence and uniqueness of solutions for stochastic partial differential equations | | LI Shangzhi and GUO Shangjiang | | 2016,45(3):286-297 | | Abstract[1364] View PDF 151.22 K[2252] | | | Relationship between entropy and hybrid ratios for unified hybrid network with variable speed growth | | LI Yong, FANG Jinqing and LIU Qiang | | 2016,45(3):298-304 | | Abstract[1250] View PDF 614.21 K[2099] | | | The adhesive contact problem in one-dimensional hexagonal quasicrystals with complex variable function method | | ZHAO Xuefen and LI Xing | | 2016,45(3):305-312 | | Abstract[1298] View PDF 141.19 K[2033] | | | Existence and uniqueness of the solutions for the fractional initial value problem | | KANG Shugui, CHEN Huiqing, YUE Yaqing and GAO Ying | | 2016,45(3):313-319 | | Abstract[1166] View PDF 104.82 K[2068] | | | An evolution model of online social networks based on “Sina micro-blog” | | ZHANG Xin, CHEN Chao and HAN Dingding | | 2016,45(3):320-328 | | Abstract[1247] View PDF 2.48 M[2169] | | | Exploring some characteristics of unified hybrid supernetwork theory model | | LIU Qiang, FANG Jinqing and LI Yong | | 2016,45(3):329-336 | | Abstract[1294] View PDF 317.32 K[2095] | | | Existence and rigorous asymptotics of the solutions of a class of singularly perturbed delay-differential equations | | WANG Na | | 2016,45(3):337-350 | | Abstract[1222] View PDF 166.01 K[2042] | | | A new proof of the implicit function theorem | | HAN Maoan and SHENG Lijuan | | 2016,45(3):351-354 | | Abstract[1358] View PDF 81.00 K[2513] | | | Statistical analysis of parallel system for masked data under successive censored life test | | XU Xiaoling, WANG Ronghua, GU Beiqing and LUO Lei | | 2016,45(3):378-385 | | Abstract[1202] View PDF 314.13 K[2045] | |
|